# SDR 2014FA0000458

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: General aviation
- Aircraft: N38FJ
- Make and model: Piper PA-44-180
- Aircraft serial: 4495009
- Aircraft time: 9,500 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Mlg
- Part time: 9,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE WIRE BUNDLE GOING TO THE RT MLG SQUAT SWITCH WAS ROUTED INCORRECTLY.  THIS SITUATION CREATED A STRESS POINT AT THE ROOT OF THE SQUAT SWITCH WHERE THE WIRES JUST START TO COME OUT.  IT CAUSED THE WIRES TO BEND EVERY TIME THE GEAR WAS CYCLED EITHER UP OR DOWN.  WHEN THE WIRE BUNDLE IS ROUTED CORRECTLY THIS PROBLEM DOES NOT EXIST.  THIS CONTINUOUS BENDING BACK AND FORTH CAUSED THE WIRE FOR THE GEAR DOWN AND LOCKED GREEN LIGHT NOT TO ILLUMINATE WHEN THE GEAR WAS IN FACT IN THE DOWN AND LOCKED POSITION.
